MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476300
Medical Device Problem Codes Fracture (1260); Expulsion (2933); Premature Separation (4045)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil (subject device) was used in the procedure.However, it was noted that the packaging of the subject coil was damaged.Also, when the coil was halfway assembled in the aneurysm it got prematurely detached.The physician decided to remove the coil and a snare was used to remove the coil, however once the snare was placed the coil partially protruded from the target location; thus, the physician implanted another stent to press the remaining coil against artery wall, only half of the coil could be removed.No further information available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: expiration date, added.D4: gtin, updated.H4: manufacturing date, added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that during the cerebral aneurysm embolization procedure, when the coil was halfway assembled, it detached from its pusher.An unsuccessful attempt was made to remove the coil which resulted in the coil protruding into the parent vessel.A stent was placed to press the coil against the vessel wall.The procedure was completed without complications and the patient was described as in good general condition additional information indicates the device was in good condition prior to use and there is no indication of a use error.The anatomy was described as moderately tortuous.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23729174
Report Number3008881809-2025-00690
Device Sequence Number15888642
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public(01)04546540676559(17)300523(10)25637295
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035476300
Device Lot Number25637295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL 10 MICROCATHETER (STRYKER).; NEUROFORM ATLAS STENT (STRYKER).; STENT RETRIEVER (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight87 KG